# SDR ASAA2016012114959

- Difficulty date: January 21, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 515 hours, 172 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: No Indication
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT.  ACFT GROUNDED.  SATCOM LOCKOUT CHECKLIST DONE WITH SUCCESS.
